Mohapatra, Jugal, Mahalik, Manas kumar. (1394). An efficient numerical method for singularly perturbed second order ordinary differential equation. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 3(1), 33-48.
Jugal Mohapatra; Manas kumar Mahalik. "An efficient numerical method for singularly perturbed second order ordinary differential equation". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 3, 1, 1394, 33-48.
Mohapatra, Jugal, Mahalik, Manas kumar. (1394). 'An efficient numerical method for singularly perturbed second order ordinary differential equation', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 3(1), pp. 33-48.
Mohapatra, Jugal, Mahalik, Manas kumar. An efficient numerical method for singularly perturbed second order ordinary differential equation. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1394; 3(1): 33-48.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.